Volume 18 (2012)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989

Solutions to generalized Yang–Baxter equations via ribbon fusion categories

Alexei Kitaev and Zhenghan Wang

Geometry & Topology Monographs 18 (2012) 191–197

DOI: 10.2140/gtm.2012.18.191

arXiv: 1203.1063

Abstract

Dedicated to Mike Freedman on the occasion of his 60^\mathitth birthday

Keywords

Yang-Baxter, Fusion category

Mathematical Subject Classification

Primary: 16T25

Secondary: 18D10, 20F36

References
Publication

Received: 27 February 2012
Revised: 9 April 2012
Accepted: 5 June 2012
Published: 14 October 2012

Authors
Alexei Kitaev
California Institute of Technology
Pasadena CA 91125
USA
Zhenghan Wang
Microsoft Research-Station Q
CNSI Bldg Rm 2237
University of California
Santa Barbara CA 93106-6105
USA